# SDR CA980521011

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Engine
- Part time: 2,000 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TURBINE DAMAGE DUE TO CARBON ACCUMULATION ON COMBUSTION LINER NEAR NOZZLE AND IGNITER.  SUBMITTER SAYS PROBLEM CAUSED BY COMBUSTION LINE PROBLEM WHICH IS CORRECTED BY CEB 1299.  PART TC:  2,028.
